Have you ever seen any advertisements for this pill that makes you get your period 4 times a year? Do you or anyone you know use it? Would you reccommend it? Why or why not, because I am thinking of maybe trying it..

Comments

Anonymous

by Anonymous on Jan 28, 2005 at 10:33 AM

The pill is called Seasonale. I was going to start on it but my ob/gyn said that there is a lot of break through bleeding with it and it can make you really moody. It's probably more expensive too than the other pills available. From what he said about the break thru bleeding, apparently some women get their periods anyway practically because the pill just isn't strong enough for them, or they'll have light bleeding for almost a whole month because it just doesn't work all that well. But talk to your doctor and see what he says, it just may work for you.

(0)  (0)

Comment this

Can't read the image? Click here to refresh